# SDR ASAA2022101140331

- Difficulty date: October 11, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 54,298 hours, 16,121 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 020707512
- Condition: Inoperative
- Location: Center Fuel Tank
- Part time: 54,296 hours, 16,120 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CENTER RIGHT FUEL PUMP INOP. GROUNDED - YES. REMOVED AND REPLACED RIGHT CENTER BOOST PUMP REF B737-800 AMM 28-22-41, OPS CHECKS GOOD.
